# SDR AWXA200600577

- Difficulty date: March 2, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Ob Foreflap
- Component: Foreflap
- Component part number: 6546431279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED DISBONDED AREA ON LOWER SURFACE OF LEFT HAND OUTBOARD FOREFLAP APPROX 60 INCHES FROM INBOARD END AT WS 262.69L.  MAINTENANCE REMOVED DISBONDED AREA IAW BOEING 737-300 SRM 51-20-10-2R4 FIG 201.  FABRICATED REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 201.  BONDED REPAIR DOUBLER ON TO LT OTBD FOREFLAP AT WS 262.69L IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 201.
